Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Riemann type definition of a variational integral
HTML articles powered by AMS MathViewer

by Washek F. Pfeffer PDF
Proc. Amer. Math. Soc. 114 (1992), 99-106 Request permission

Abstract:

We present a Riemann type definition of a coordinate free integral for which a general divergence theorem holds. The definition is particularly simple in dimension one.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A42, 49Q20
  • Retrieve articles in all journals with MSC: 26A42, 49Q20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 99-106
  • MSC: Primary 26A42; Secondary 49Q20
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1072090-2
  • MathSciNet review: 1072090